# SDR MEX2003223

- Difficulty date: June 12, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Switch
- Part number: 51130
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 426 - MEX-IAH - AIRCRAFT ARRIVED WITH CAPTAIN REPORT OF LIGHTS ANTI-SKID COME ON.  DURING REVISION, THE SWITCH S1-130 WAS OUT OF SERVICE.  THE SWITCH S1-130 WAS REPLACED IAW WDM 32-41-00 AND LIGHTS ANTI-SKID COME OFF.  THE CONTROL BOX WAS TESTED IAW MM 32-43-00, ALL TESTS CORRECT.  (M)
